# SDR DALA2015042903026

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 36,804 hours, 16,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN BS 520 AND 540 AT L28R 6IN AFT OF BS 520.  BLENDED DAMAGE. HFEC INSPECTED AREA NDTM PTG 51-00-19. NO DEFECTS NOTED. MATERIAL REMOVED .009 WITHIN LIMITS OF SRM 53-00-01 ALLOWABLE DAMAGE, FIG 101.
